# SDR AALA200800895

- Difficulty date: April 9, 2008
- Submitted: May 6, 2008
- Operation: Air carrier
- Aircraft: N335AA
- Make and model: Boeing 767223
- Aircraft serial: 22333
- Aircraft time: 79,873 hours, 15,011 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: 311T15875
- Condition: Damaged
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - LEFT PYLON INBOARD SIDE CORE COWL HINGE FITTING AT STATION 305 FORWARD LUG HAS ELONGATED HOLE, SIZE OF DISCREPANCY IS .6932 INCH BY .6932 INCH.  REPAIRED PER MRB 767 3176.
